Discussions By Condition: Medical Stories

Chantix - problems after several months

Posted In: Medical Stories 0 Replies
  • Posted By: Anonymous
  • May 4, 2008
  • 00:37 AM

I was smocking for 25 years. Can be considered as heavy smocker. I took chantix for 7 weeks and quit smocking in January 15 2008. I did not take a single sig after that day. I cannot say that I feel better. After 4 months I periodically have arythmia and my blod test test showed high T4. It looks like thyroid problem, but I never had this problem before...
So, I see many people here have problem DURING taking chantix, but I started having this AFTER several months.
Sometimes I think this is nicotine, not chantix related problem. Couple of days ago I decided to take one chantix pill when I had my heart arythmic beat. I was surprised - everything returned to normal -normal hert beat, good feeling. No I doubt that I have thyroid problem...
Did anyone here had similar experience? Please respond... I afraid that doctors will try to fix me by doing incorrect actions.. Thanks!

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?